Naproxen side effects
I was prescribed Naproxen back in March for moderate OA in my knee. After a couple of weeks I noticed I had cloudy wee and I also developed thrush so stopped taking it.
I was referred to my local pharmacy who suggested the symptoms were more likely to be caused by the antibiotics I was also taking at the time but to speak to the doctor before restarting the Naproxen again.
I spoke to the doctor on 18th Apr and he was happy for me to start taking it again but again within 10 days I started getting side effects; worse this time than last: stomachache, constipation, signs of a water infection (my wee turned orange!), Nausea, lethargy and loss of appetite.
I stopped taking the Naproxen last Thu and the symptoms have eased. I again was sent to the pharmacy to have my urine checked but no sign of infection. I now have to wait until the 18th May to see the Doctor f2f to discuss treatment options. I really don't feel like I'm any further forward now than I was in January when the symptoms of OA started.
I suppose my questions are has anyone else experienced similar with Naproxen and what should I be saying to my GP when I eventually do see him?
Naproxen doesn't seem to have any affect on my OA at all neither did the steroid injection I had on 28th April; it only resulted in 48hrs relief. What's next in regards to pain relief options?
- All Categories
- 2.3K Welcome
- 17 How to use your online community
- 30 Help, Guidelines and Get in Touch
- 40.4K Our Community
- 670 Chat to our Helpline Team
- 8.7K Living with arthritis
- 2 Want to Get Involved?
- 53 Hints and Tips
- 221 Work and financial support
- 390 Young people's community
- 7 Parents of Children with Arthritis
- 40 My Triumphs
- 132 Let's Move
- 24 Sports and Hobbies
- 13 Food and Diet
- 256 Coronavirus (COVID-19)
- 16 Community Feedback and ideas
- 333 Chat and News
- 29 Val's Cafe
- 269 Chit chat
- 11 News
- 4 Tails From The Cafe